# SDR DHL2005805671

- Difficulty date: February 25, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR AFT UPPER JAMB CORNER HAS CRACKS 0.250, 0.750 STA 1660.000 BETWEEN L-9 AND L-10L (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG 18 TR NR 53-134, TR NR 53-199 DWG SR 08530021 DWG 5750776.  REMOVED FASTENERS IAW SRM 51-1-21 PAGE 1.  TRIMMED OUT DAMAGED AREA AND FABRICATED REPAIR DOUBLER (AL7075T6 0.090) REPAIR TRIPLER (AL7075T6 0.125) FILLER (AL7075-T6 0.080) IAW SRM 53-2-0 FIG 18 SHEET 3 SHEET 1 VIEW D ( TR 53 TR 154) SHEET 5-6-7-8 (TR53-199) IAW SRM 51-1-4 PAGE 1.  PERFORMED NDT INSPECTION TO AREA IAW DC8 NDT SPM PART 06-10-01-001.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 53-2-0 FIG 18 TR 53-134 TR 53-199 SR08530021.  TORQ
